# SDR FDEA202404040436

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT XORS 1068. LEFT WING TRAILING EDGE REAR SPAR LOWER CAP AT XORS 1068 CORROSION REMOVED AND   FOUND EXCEEDED LIMIT AS PER MD-11 SRM 57-00-10-1A FIGURE 101 ALLOWABLE DAMGE 1.   CORRODED AREA REPAIR CARRIED OUT AS PER E.A,#: 1-5710-T0378580 PART 1, TITLE: WING -   BASIC WING STRUCTURE - LH WING LOWER REAR SPAR CAP AFT FLANGE CORROSION REPAIR,   XORS 1059 TO XORS 1069. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
